# SDR AALA201704219019

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 54,737 hours, 23,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR EMERGENCY EXIT LIGHT IS MISSING. REPLACED LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
